MathSciNet Relay Station
MathSciNet bibliographic data
MR1020279 (91d:57013) 57N15 (54B15 55R65 57N05 57N10 57N25)
Daverman, R. J. Submanifold decompositions that induce approximate fibrations. Topology Appl. 33 (1989), no. 2, 173–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement